# SDR DALA2025022501463

- Difficulty date: February 21, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 76,959 hours, 30,851 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT VERTICAL STAB HAD TEMP REPAIR COMPLETED SRM 55-30-01-2R REPAIR 3 PROCEDURE 1. MONITOR NEEDS OPEN FOR PERMANENT REPAIR. "SUPPLEMENTAL INFO" SLN 02/21/25. CHANGED STAB DAMAGE LOCATION FROM LEFT SIDE TO CORRECT LOCATION AS RIGHT SIDE STAB. DUE TO ADDITIONAL INSPECTIONS REQUIRED, REMOVED DOUBLER FROM RIGHT SIDE VERTICAL STAB, FABRICATED REPAIR DOUBLER PER B737-800 SRM 55-30-01-2R REPAIR 3, INSTALLED DOUBLER PER B737-800 SRM 55-30-01-2R REPAIR 3. APPLIED DECORATIVE FINISH. DOUBLER INST. OK, RII COMPLETE.
